It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Smoking Cessation Board Index
Pages: 1Showing 1 - 14 of 14 for nicotine overdose. (0.003 seconds)


... yes out, sick, emotional, nauseous, shaking, and had a pounding heart, dying for nicotine. My mom didn't know what to do and she went out to the store and got me nicotine patches. She got me the Step 3, the 7mg patches, or the weakest strength. I did feel tremendously better emotionally, and somewhat better physically. ... (8 replies)
... signs of nicotine overdose, actually, right? ... (8 replies)
... means using gum, patches, nasal spray, Zyban, concurrently. But caution is advised, too much of a good thing can be very bad. HOWEVER, if you know the signs of nicotine overdose, and watch your BP, and do this under close medical supervision, these combination therapies offer a lot of help for really hard cases. ... (3 replies)

Nicotine inhaler?
Nov 12, 2005
... On it's own, it is not lethal, unless you were to take so much that you overdose on it...which would be quite a bit. ... (11 replies)
... where the patch is, just this disgusting feeling that feels like......well, withdrawal. Has anyone ever suffered with the particular symptoms that I have during nicotine withdrawal or am I just extra sensitive or something? ... (8 replies)
... PLEASE DO NOT SMOKE WHILE USING THE PATCH!!!! I've heard that can give you a heart attack. Nicotine overdose or something like that. ... (4 replies)
... I've been told that if you smoke on the patch, it's supposed to be really nauseating. Something like a nicotine overdose or something...I wonder if the same thing would happen with the gum too? ... (4 replies)
... I'm younger, and do not smoke until I can't help it then I chain smoke 3 packs or something of that nature. I get light-headed, everything in my vision field starts to shake, I start to drool and have intense muscle spasms, I collapse and cannot move, it feel like the gravity has been mutiplied thousands of times and everything starts to shake harder or spin.. My mouth burns,... (3 replies)
Both nrt
May 24, 2007
... Yes, I have used the inhaler and patches at the same time. Sometimes, even a nicotine gum!!! However, I would try to make one cartridge for the inhaler last for a day or two. If you just use the inhaler, you can use up to 12 cartridges a day. ... (2 replies)
... DUDE DO NOT SMOKE WHILE WEARING THE PATCH. You can overdose on nicotine and have a HEART ATTACK AND DIE. If youre gonna take even one puff then take the patch off and wait AT LEAST 24 hours to smoke. ... (4 replies)
... Since you are wearing the 21 mg patch you CANNOT smoke or you can overdose in nicotine!!!!! How's that for motivation? ... (5 replies)
How Do I Quit?!
Apr 17, 2004
... or what he called 'combination replacement therapy.' Now, I would figure that it wouldn't be wise to use, say, the patch along with lozenges because you could overdose or something. But he said it was fine, and acutally that's how he stopped last year. He said he smoked for 14 years since he was 14 years old. ... (4 replies)
... um. So I wonder about the limits on how many pieces you can chew in a day. I mean I smoke as much as I want in a day without overdosing, so how is it possible to overdose on the gum? ... (5 replies)
... Wow, Yes you can get an overdose of nicotine but I have never heard of anything like this. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 08:33 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!